Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nickzx

need help.What to do with overdried skin?

Recommended Posts

ok, i've been on Dan's regimen for 5-6 days and started with half-finger then moved up to 1.5 in 3 days (too tired of acne to wait) and everything up until now has been great, but this morning i noticed that my skin feels like sandpaper and cracks when i open my mouth to chew or laugh. moisurizer doesnt seem to work that well no matter how much or how often i apply it.

heres stuff i'm using:

cetaphil gentle cleansing bar

nautrogena on the spot( was using oxy 5% bp first 4 days)

cetaphil mositurizer (spf 15 one)

i've got another moisturizer: Jergens cooling with cucumber extract,but i dont use it cause i'm affraid it will sting or i'll breakout.

can someone recomend what to do?

i cant go on not feeling extreme pain when eating or laughing and then having lizard skin for the rest of the day.

P.s.when i sweat just a little bit i get white residue in places where i use the regimen, and when i get water on there i look like a snowman, whats the deal with that?

ANY advice would be appreciated.

Share this post


Link to post
Share on other sites

you started WAY too quick. you'll have to stop untill your skin gets better then start over. don't use the bp. after you wash your face(while it's still damp)apply moisturizer. in a couple days it'll be better.

Share this post


Link to post
Share on other sites

Hey,

First of all, any treatment takes time. If you have an infection, you don't take all the antibiotics in the first day - you will overdose and probably die.

Same with any treatment regime.

Try not applying benzoyl peroxide for a few days. Instead, use a gentle cleanser/toner/moisturiser and apply 100% (usually 97.4%) Aloe Vera Gel, The Body Shop Sage & Comfrey Blemish Gel or Jurlique Calendula Cream.

Stop using Benzoyl Peroxide for a few days.

Share this post


Link to post
Share on other sites

I'm afraid I don't agree.

Do _not_ quit using the BP. I too was in a hurry, and started the regimen with a 1 finger load with OUT even having any moisturizer. I did this for 2 days before I had the time to get some. My face was horribly dry and cracked...but I didn't quit the BP treatment. I kept with 1 finger, and started applying my moisturizer, and within another 2 days I wasn't peeling anymore. If you quit the BP, even for a day, you could breakout again, and that isn't the goal. Just bear with the peeling/redness/and whatnot, make sure you moisturize, and apply more moisturizer when needed. Drink lots of water. Your face will get more hydrated within a few days. Just don't stop the BP.... whatever you do. :D

Have fun, it is worth it... and always, always, be confident that you will succeed. Remember that Acne is 50% unhealthy skin, and 50% Psychosomatics. :D Know that you will be clear, and you will be clear...

Share this post


Link to post
Share on other sites

thanks for the replies. i really dont want to stop the regimen cause it seems to be working so i'll try doing it just at night and just moisturize during the day. think that would work?

Share this post


Link to post
Share on other sites

If you cut down, only do it for a day, no more. Then do the full treatment, and perhaps cut down again the next day. But don't do that for long. You need BP on your face 24/7. :D

Share this post


Link to post
Share on other sites

i had alligator skin the first few days i was on the Regimen too :D but i stuck with it, twice daily as recommended, and by the end of the first week my skin looked a little more normal. not acne free, and definitely dry, but no longer scaly. so i think you should keep going with the Regimen for a few more days and see if your skin gets used to it. mine did, and the BP gets absorbed quite easily now (i've been on the regimen about 6 weeks).

Share this post


Link to post
Share on other sites

Yep. Initially the BP over-dries your face..but if you keep up moisturizing each session, eventually it compensates and you no longer flake. Only takes a few days...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×